# SDR R61A201411281211

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,980 hours, 20,139 cycles
- Engine: Ge CF348E5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: CF348E5
- Part serial: 193253
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 25,982 hours, 17,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW HEARD FORWARD LAVATORY FIRE DETECTOR GOING OFF AND A FEW SECONDS LATER RECEIVED A LAV SMOKE MESSAGE.  F/A CALLED AND STATED THEY COULD SEE AND SMELL SMOKE IN THE CABIN.   DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND OIL LEAKING FROM INSIDE COMPRESSOR AROUND THE NR 3 BEARING.  MAINTENANCE R & R THE NR 2 ENGINE IAW AMM AND OPS CHECKED GOOD.
